Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

4 years old, suffering from pelvic pain, dark green stools. On acid reflux medication. UTI test negative. Causes for symptoms?

My 4yr old daughter has been complaining of lower abdomen/ pelvic pain since January. I have had her tested for UTI it was neg. her doctor put her on an acid reflux medicine several months ago. The pain has been intermittent. I have performed an ultrasound also that was neg. last night she woke up with severe pelvic pain and dark green loose stools . The pain has been consistent the last two weeks.
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  46
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

thanks for writing to healthcare magic

its common for children to have recurrent abdominal pain

there are certain points that should be noted and on presence of which one should investigate the child

is there any weight loss

is there any history of fever

is the child passing stool normally or there is history of constipation
is there history of increased frequency of urination

is there any blood or mucus in the stool
pl reply with further details for a complete answer

take care
Answered: Thu, 21 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor